# SDR SWAA2012072406151

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 29,686 hours, 20,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: D29982225
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET LOOSE.  SECURED BRACKET PER M/M.
